Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4703106, 11 pages
https://doi.org/10.1155/2017/4703106
Research Article

A Simulated Annealing Approach for the Train Design Optimization Problem

1Universidad Autónoma del Estado de Morelos, 62209 Cuernavaca, MOR, Mexico
2Instituto de Matemáticas, Universidad Nacional Autónoma de México, 62210 Cuernavaca, MOR, Mexico

Correspondence should be addressed to Federico Alonso-Pecina; moc.liamtoh@aniceposnolaociredef

Received 10 March 2017; Revised 20 June 2017; Accepted 9 July 2017; Published 10 August 2017

Academic Editor: Jorge Magalhaes-Mendes

Copyright © 2017 Federico Alonso-Pecina and David Romero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Federico Alonso-Pecina and David Romero, “A Simulated Annealing Approach for the Train Design Optimization Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 4703106, 11 pages, 2017. https://doi.org/10.1155/2017/4703106.